# SDR AALA202410085745

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,102 hours, 15,273 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH 11,000 FT RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED. RAN QRH LIGHT DID NOT GO OUT, 10 MIN LATER LIGHT WENT OUT BUT FLICKERED FOR REMAINDER OF FLIGHT, AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT AUS.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
